It is currently Thu Aug 17, 2017 7:23 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: sdfeasdf
PostPosted: Fri Feb 08, 2013 12:24 am 
Offline
New Poster
New Poster

Joined: Thu Feb 07, 2013 11:03 pm
Posts: 1
We both know what happened. Just be honest about one thing. Just one time.


Last edited by Chunk on Tue Oct 08, 2013 12:44 pm, edited 4 times in total.

Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 08, 2013 3:07 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
Sorry to hear about the train coming off the tracks for ya there.....

but it sounds like you got your head in the game now, so that's good. Im glad your not dwelling on what's already
happened, too.... Yet another good sign :wink:

I would take 2mg at a time, either two or three times a day, (if that seems to be working?)
I mean take WHATEVER you need to, to feel better.
in my opinion, you would have already experienced precipitated w/d IF you were going to.

so, I say GO for it and GET RID of the dope cravings for now!!!
and then YES,
reduce down to four mg IF that's what YOU WANT.... but since you DID derail, maybe it's time to think about a lil more?
I don't know if that's an option or NOT for you, but something to think over.

Well,
I don't know if I helped much, im dealing with a MEGA LOAD of stress right now, too.
So, I feel for ya.
I'd definitely say take whatever you need to , to get thru the "worst" of the dope coming out of your system.
I'd guess your going to sweat alot, and not feel real great,
but it should be fairly short lived.

GOOD LUCK,,,,,, learn from your mistake, so you can TRY and catch yourself BEFORE the derailment, next time.

hang in there

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 08, 2013 11:51 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
I would def. take more if it was me. I am taking 8mg and that is the right amount for me not to crave opiates. If I take less, I still have some cravings but 8mg is good for me. You can always taper later once you have it under control. Or like me, I have no desire to get off suboxone. It has stopped any cravings and I know that if I got off of it, I would start taking opiates again ( because I have gotten off and went right back). Anyways...I am glad that you are back on track!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Feb 08, 2013 2:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
I have had the rubbery leg feeling like they just don't work.. it's really weird. I think it's borderline an OD. I'd say you got really lucky. Others have posted great advice here.

Glad you're back.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 09, 2013 6:41 am 
Online
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 994
I've found that you can take sub not long after using heroin IF you haven't been using heroin for long. ie if you've only used once or twice during the day, you CAN take Sub that night and not suffer any ill effects. At least that's been my experience when I've slipped up.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group